# SDR AALA201801089010

- Difficulty date: December 12, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189204
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN FRAMES 68 TO 69,  -Y1162.5.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472780.
